Arnold Kräuter
(Former)
Research output
- Published
Erratum to: "On convertible (0,1)-matrices''
Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 191Research output: Contribution to journal › Article › Research › peer-review
- Published
Franz Josef Schnitzer 1928 - 2006
Kräuter, A. R., 2007, In: Mathematica Pannonica. 18, p. 3-9Research output: Contribution to journal › Article › Research › peer-review
- Published
Further connections between fractional and analytic iteration
Reich, L. & Kräuter, A. R., 1981, In: Comptes rendus mathématiques de l'Académie des Sciences. 3, p. 225-228Research output: Contribution to journal › Article › Research › peer-review
- Published
Institut für Mathematik und Angewandte Geometrie - [Abteilung für] Mathematik und Mathematische Statistik
Kräuter, A. R., 1990, 150 Jahre Montanuniversität Leoben. p. 484-492Research output: Chapter in Book/Report/Conference proceeding › Chapter › Research
- Published
Lower bounds for the determinant and the trace of a class of hermitian matrices
Ortner, B. & Kräuter, A. R., 1996, In: Linear algebra and its applications. 236, p. 147-180Research output: Contribution to journal › Article › Research › peer-review
- Published
Ludwig Reich zum 70. Geburtstag. Eine Würdigung
Kräuter, A. R., 2012, In: Grazer mathematische Berichte. 359 [2011], p. 1-24Research output: Contribution to journal › Article › Research › peer-review
- Published
Maximale Permanenten von (1,-1)-Matrizen mit beliebigem Rang
Kräuter, A. R., 1988, In: Séminaire Lotharingien de Combinatoire. 20, p. 121-129Research output: Contribution to journal › Article › Research › peer-review
- Published
Nachruf auf Franz Josef Schnitzer
Kräuter, A. R., 2007, In: Internationale mathematische Nachrichten = International mathematical news = Nouvelles mathématiques internationales. 61, p. 27-30Research output: Contribution to journal › Article › Research › peer-review
- Published
On a theorem of M. Marcus and H. Minc and a little known expansion formula for permanents
Kräuter, A. R., 1987, In: Linear and multilinear algebra. 20, p. 367-371Research output: Contribution to journal › Article › Research › peer-review
- Published
On convertible (0,1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Linear and multilinear algebra. 13 (1983), p. 311-322Research output: Contribution to journal › Article › Research › peer-review